# SDR DALA2017080405996

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1470-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1470 - 1530 LEFT SIDE PLATE HAS CORROSION ON UPPER SURFACE.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED  SIDE PLATE IAW DWG.
